# SDR UALA2012082704785

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 64,245 hours, 23,580 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3016691
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 1R IS INOP.   INOP LIGHT NEEDS EVAC LIGHT ASSY.  ACCOMPLISHED OPERATIONAL CHECK ON DOOR 1R EMERGENCY EXTERIOR LIGHT.  LIGHT CHECKED OKAY.
